RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1999, Volume 11, Issue 4, Pages 145–151 (Mi dm404)  

Two remarks on the multidimensional $\chi^2$ statistic

B. I. Selivanov, V. P. Chistyakov


Abstract: We consider a sequence of polynomial trials with $N$ outcomes and construct the multivariate statistic $\chi^2$ with the use of samples of growing sizes $n_1,\ldots,n_r$, $1\le n_1<\ldots<n_r$, $r\ge 2$, such that each subsequent sample contains the previous one. We assume that $N$ is fixed, $n_1\to\infty$, and $n_i/n_{i+1}\to\rho_i^2$, $0<\rho_i<1$, $i=1,\ldots,r-1$.
For fixed (not close) alternatives to a simple hypothesis tested, we establish the weak convergence of the distribution of the vector statistic $\chi^2$, whose components are appropriately centered and normalized, to multivariate normal and chi-square laws. In the case of convergence to the normal law, the components of the limiting normal random vector form a non-homogeneous Markov chain; the densities of transition probabilities of this chain are found.
This research was supported by the Russian Fiundation for Basic Research, grants 96–01–00531, 96–15–96092.

DOI: https://doi.org/10.4213/dm404

Full text: PDF file (514 kB)

English version:
Discrete Mathematics and Applications, 1999, 9:6, 645–651

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 21.01.1999

Citation: B. I. Selivanov, V. P. Chistyakov, “Two remarks on the multidimensional $\chi^2$ statistic”, Diskr. Mat., 11:4 (1999), 145–151; Discrete Math. Appl., 9:6 (1999), 645–651

Citation in format AMSBIB
\Bibitem{SelChi99}
\by B.~I.~Selivanov, V.~P.~Chistyakov
\paper Two remarks on the multidimensional $\chi^2$ statistic
\jour Diskr. Mat.
\yr 1999
\vol 11
\issue 4
\pages 145--151
\mathnet{http://mi.mathnet.ru/dm404}
\crossref{https://doi.org/10.4213/dm404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1761020}
\zmath{https://zbmath.org/?q=an:0960.62022}
\transl
\jour Discrete Math. Appl.
\yr 1999
\vol 9
\issue 6
\pages 645--651


Linking options:
  • http://mi.mathnet.ru/eng/dm404
  • https://doi.org/10.4213/dm404
  • http://mi.mathnet.ru/eng/dm/v11/i4/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:205
    Full text:79
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019